# SDR KCS2008F00014

- Difficulty date: September 13, 2008
- Submitted: October 1, 2008
- Operation: Air carrier
- Aircraft: N748CK
- Make and model: Boeing 747221F
- Aircraft serial: 21744
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 2231 S21-22l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK L5 DOOR REVEAL IS CRACKED (2") AT STA 2231 BETWEEN STR 21L AND 22L.  (K)
